# SDR DALA1033425532

- Difficulty date: November 22, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N532US
- Make and model: Boeing 757251
- Aircraft serial: 24263
- Aircraft time: 68,796 hours, 28,091 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND AFT CABIN FLOORBEAM BS 1640 BBL "0" TO RBL 54" CORRODED AT UPPER SKIN & LOWER SKIN SURFACE AROUND FASTENER HOLE.  BLENDED OUT AREAS BEAM 1640 BBL 0 TO RBL 54 AND FOUND TO BE OUT OF LIMITS IAW SRM 53-40-51, FIG 101, SHEET 1 AND SHEET 3, DETAIL III.  REMOVED ANGLE BRACKET FOR ACCESS AT STA 1640, LBL 2 IAW SRM 51-40-02.  REMOVED T-CHORD AND SPLICE PLATES AT STA 1640, LBL 15 TO RBL 56 IAW SRM 51-40-02, LOCATED & DRILLED AND FINISHED FAB OF NEW T-CHORD IAW SRM 53-00-51 REPAIR I, FIG 201.  TREATED AND PRIMED PARTS OF REPAIR IAW SRM 51-20-01AND PAINTED PARTS IAW AMM 51-21-00.  INSTALLED NEW T-CHORD AND ANGLE BRACKETS IAW SRM 53-40-51 AND SRM 51-40-02.
